# SDR DALA2022011800335

- Difficulty date: January 14, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 47,118 hours, 22,058 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6822 REPAIR TO RH WING UPPER SKIN COMMON TO DRAG FITTING ATTACHMENT REQUIRES SUPPLEMENTAL INSPECTIONS PER ERA 583989-14 REV C. CORRECTIVE ACTION: REF ERA 583989-14 REV C. (2086489)
